# SDR 96ZZZX6163

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9310D
- Make and model: Cessna 172RG
- Aircraft serial: 172RG1116
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 98820152
- Condition: Cracked
- Location: Rt Mlg
- Part time: 3,569 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR ACTUATOR HOUSING CRACK AT SMALL END WHERE GEAR ATTACHES TO ACTUATOR.  ACTUATOR CRACKED IN THREE DIRECTIONS ALLOWING PINION TO DISENGAGE FROM ACUTATOR.  GEAR FAILED TO EXTEND FOR LANDING.
